# SDR SWAA2021041459518

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO FLOOR TO SIDEWALL SUPPORT SHIELD; BS 420 TO BS 440; RBL 24; WL 156 / REMOVED AND REPLACED NEW SHIELD BS420 - BS440 RBL 24 WL156 PER SRM 53-30-15-01-1; SRM 51-40-02-0G-0 AND BOEING DRAWING 143A0080 57006U 01APR21
